# SDR FDEA202007181590

- Difficulty date: July 18, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: AEU0311400C
- Condition: Gouged
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR BOARD AT APPROX STA 680 & CENTER PANEL BETWEEN LBL 8.50-RBL 8.50 TOP SURFACE HAS SEVERAL GOUGES, MARKED.  FABRICATED FLOORBOARD, PER SRZ 25-005.
